# SDR F3LA2022051400034

- Difficulty date: May 13, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N232FR
- Make and model: Airbus A320-214
- Aircraft serial: 06838
- Aircraft time: 22,540 hours, 9,581 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Part serial: NA
- Condition: None
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISCREPANCY REFERENCE LP173049 ITEM1; DURING DESCENT ECAM: DOOR L1 OPEN:
CORRECTIVE ACTION: INSPECTED AND ADJUSTED 11WV1 PROX SWITCH FOR L1 DOOR HOOK . REF AMM 52-71-00-820-001-A01. OPS CHECKS GOOD. NO FURTHER DEFECT NOTED AT THIS TIME. A/C OKAY TO CONTINUE.
